| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Flashers (1864); Visual Impairment (2138); Visual Disturbances (2140); Dizziness (2194); Excessive Tear Production (2235)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following the cataract surgery with intraocular lens (iol) implant procedure, the patient minimal vision improvement and multiple vision issues.The patient experienced flashing lights/ rotating prism white light, was constantly pinching with every blink.Had depth perception, dizzy and excessive tearing.The patient astigmatism was just not correctable.Additional information received and stated that the physician suggested artificial tears and that helps.Symptoms were continuing.